INTUITIONISTIC FUZZY TOPOLOGY ON SOFT SETS


Bayramov S., GÜNDÜZ Ç. , Veliyeva K.

PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS, vol.47, no.1, pp.124-137, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 1
  • Publication Date: 2021
  • Title of Journal : PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS
  • Page Numbers: pp.124-137

Abstract

The purpose of the paper is to define intuitionistic fuzzy topology (co-topology) (tau, tau*) and examine some of its important properties. To do this, we firstly provide some fundamental properties of soft sets. Later in the paper, we introduce the concepts of base and subbase in intuitionistic fuzzy topological space of soft sets.